MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00003246-197501000-00003

Медицинская библиотека · Critical care medicine · 1975

Transient coagulation abnormalities after incompatible blood transfusion.

McKenna P J, Scheinman H Z

СтатьяПеревод в очереди

Аннотация

This report describes an unusual hemolytic transfusion reaction. A group O donor was inadvertently transfused with 100 ml of group A red cells during the course of plasmapheresis. Granulocytopenia, thrombocytopenia, hypofibrinogenemia and low levels of factors V, VIII, and IX developed immediately after the infusion. The levels of the cellular elements and coagulation proteins returned to normal in less than an hour; too rapid for a de novo synthesis after consumption of coagulation proteins. We postulate that activation of the kinin system was responsible for the phenomena rather than intravascular coagulation with secondary fibrinolysis.

Для цитирования: McKenna P J, Scheinman H Z. Transient coagulation abnormalities after incompatible blood transfusion.. Critical care medicine. 1975. DOI: 10.1097/00003246-197501000-00003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.